The Complete Classification of Graphs Whose Second Largest Eigenvalue of the Eccentricity Matrix is Less than 1

Jian Feng WANG, Xing Yu LEI, Shu Chao LI, Zoran STANIĆ

Acta Mathematica Sinica ›› 2024, Vol. 40 ›› Issue (7) : 1741-1766.

PDF(379 KB)
PDF(379 KB)
Acta Mathematica Sinica ›› 2024, Vol. 40 ›› Issue (7) : 1741-1766. DOI: 10.1007/s10114-024-2413-x
Articles

The Complete Classification of Graphs Whose Second Largest Eigenvalue of the Eccentricity Matrix is Less than 1

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2024, 40(7): 1741-1766 https://doi.org/10.1007/s10114-024-2413-x

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(379 KB)

Accesses

Citation

Detail

Sections
Recommended

/